# SDR R61A201604210270

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 348 hours, 211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD RAINBOW LIGHT LAV DID NOT WORK ON THE LIGHT TEST, BUT WORKED ON THE SMOKE TEST.  MAINTENANCE SECURED LAV PCB CONNECTOR PV2-P3 IAW AMM AND OPS CHECKED GOOD.
